... at odd time of the day (like mid-morning) and also pain at my upper back (not muscle pain but more like bone related) which makes movement very restricted. Could there be any linkage between the Urocit-K and the conditions? Thank you
The potassium (Urocit-K) is not likely to cause sleepiness or bone pain. For a list of possible
side effects with Urocit-K go to the following:
If the problems persist, please consult your doctor.
- Urocit-K Information for Consumers
- Urocit-K Information for Healthcare Professionals (includes dosage details)
- Side Effects of Urocit-K (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Aug 2010 • 1 answer
Posted 11 Oct 2013 • 1 answer
Posted 30 Nov 2013 • 4 answers
Posted 23 Sep 2014 • 1 answer
Nephrolithiasis - What medications can induce the production of kidney stones? I have been recently?
Posted 11 Apr 2015 • 2 answers